Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Tests to analyze bacterial discharge from penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   Hi
Doctor :  
how can i help you
User :   Hi i would like to ask you a few thing's okay what seem tobe the problem over a course of a few month's now i have had Kidney Stones ? Shingles ? Bacterial Infection ? Bacteria in urine ? always feel tired sometimes my back hurts ? any idea whats cause this to happen its like now i have alittle bit of Bacterial coming out of my penis ? have a little bit of a fever feel like being sick also i have taken some Bactrim (sulfamethoxazole and trimethoprim) Tablets
and nothing has change its not clearing up these are 80 mg
Doctor :  
Please give me some time to read the query
User :   okay
Doctor :  
did you do any tests or investigations
User :   yea i was given Bactrim and nothing change
User :   also i'm in Thailand
User :   its abit crazy over here also not easy because dont speak english very well
User :   :-(
Doctor :   did you get the urine tests
User :   no they did not ask for any
Doctor :  
and culture and sensitivity test done
User :   and this was in A&E

Doctor :  
Only urine test and culture and sensitivity will guide us for further treatment
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor